Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 66, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 19, 2014, 4:20 PM MDT for Quay County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2014, 4:20 PM MDT (22:20 UTC)
- Expired
- Sep 19, 2014, 6:15 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
993
WGUS55 KABQ 192220
FFWABQ
NMC037-200015-
/O.NEW.KABQ.FF.W.0066.140919T2220Z-140920T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT FRI SEP 19 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 615 PM MDT
* AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GLENRIO...OR ABOUT 31
MILES SOUTH OF NARA VISA. THE STORM PRODUCING VERY HEAVY RAIN WAS
MOVING SLOWLY EASTWARD. TRAVEL ON INTERSTATE 40 BETWEEN BARD AND
GLENRIO MAY BE AFFECTED BY HEAVY RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3525 10324 3526 10304 3508 10304 3503 10316
3506 10326
$$2 follow-up statements
381
WGUS75 KABQ 192304
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT FRI SEP 19 2014
NMC037-200015-
/O.CON.KABQ.FF.W.0066.000000T0000Z-140920T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY NM-
504 PM MDT FRI SEP 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EAST
CENTRAL QUAY COUNTY...
AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR GLENRIO...OR
ABOUT 30 MILES SOUTH OF NARA VISA. THE STORM PRODUCING VERY HEAVY
RAIN WAS MOVING SLOWLY TO THE EAST. STATE ROAD 83 THROUGH ENDEE
AS WELL AS OLD ROUTE 66 WILL CONTINUE TO BE IMPACTED BY HEAVY
RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3525 10324 3526 10304 3508 10304 3503 10316
3506 10326
$$358
WGUS75 KABQ 200006
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
606 PM MDT FRI SEP 19 2014
NMC037-200016-
/O.EXP.KABQ.FF.W.0066.000000T0000Z-140920T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY NM-
606 PM MDT FRI SEP 19 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MDT FOR EAST CENTRAL
QUAY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3525 10324 3526 10304 3508 10304 3503 10316
3506 10326
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:08 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 19, 3:08 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MDT FRI SEP 19 2014 .SYNOPSIS... SHOWERS AND PERHAPS A THUNDERSTORM WILL CONTINUE THIS EVENING AND OVERNIGHT ACROSS PORTIONS OF THE EASTERN PLAINS. THOUGH THE DAYTIME HOURS ON SATURDAY SHOULD BE MOSTLY QUIET...AS MOISTURE MOVES BACK INTO THE AREA FROM THE SOUTH AND EAST...SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO RAMP BACK UP AGAIN SATURDAY NIGHT AND SUNDAY. DRIER AIR WILL MOVE INTO THE STATE FROM WEST TO EAST MONDAY AND TUESDAY. MEANWHILE...TEMPERATURES WILL REMAIN GENERALLY ABOVE NORMAL ACROSS THE WEST AND BELOW NORMAL ACROSS THE EAST. BY THE MIDDLE OF NEXT WEEK...STORM COVERAGE WILL BE DWINDLING...AND TEMPERATURES WILL REBOUND WITHIN A FEW DEGREES OF NORMAL AREAWIDE. && .DISCUSSION... RADAR AND OBSERVATIONS CONTINUE TO SHOW THAT MODELS ARE STRUGGLING WITH QPF PLACEMENT AND AMOUNTS WITH THE REMNANTS OF ODILE. THIS IS MAINLY BECAUSE ODILE CONTINUES TO STAY SOUTH OF PROJECTED TRACKS. INTERESTINGLY...MOST OPERATIONAL MODELS CONTINUE TO SHOW QPF BULLS- EYES OVER PORTIONS OF THE EASTERN PLAINS THRU THE OVERNIGHT...BUT THE LATEST HRRR HAS TAKEN THE OPPOSITE TUNE...WITH ALMOST NO PRECIP PREDICTED. EXPECT REALITY TO BE CLOSER TO THE DRIER SCENARIO...THOUGH SOME SHOWERS SHOULD PERCOLATE OVERNIGHT ACROSS THE PLAINS...MUCH LIKE WHAT IS OCCURRING NOW. HAVE ALSO LEFT IN ISOLATED THUNDER...BUT NOT CONFIDENT MUCH OF THAT WILL HAPPEN. AS ODILE CONTINUES TO SHIFT EASTWARD AND LOSE ITS IDENTITY...ITS POOL OF MOISTURE WILL REMAIN OVER WEST TEXAS ON SATURDAY. MEANWHILE...THE NEXT UPPER LOW WILL TAKE SHAPE OFF THE COAST OF CALI...AND A WEAK UPPER HIGH WILL BEGIN TO BUILD OVER NM. AS A RESULT...LOW TO MID LEVEL FLOW WILL BECOME EASTERLY. THOUGH THE DAYTIME HOURS SHOULD BE RELATIVELY QUIET IN TERMS OF CONVECTION...AS THE POOL OF MOISTURE IS ADVECTED WESTWARD INTO THE PLAINS...UPSLOPE FLOW SHOULD ALLOW FOR SHOWERS AND PERHAPS SOME THUNDERSTORMS TO DEVELOP LATE IN THE AFTN AND EVENING. SHOULD ALSO SEE AN EAST CANYON WIND PICK UP IN THE RIO GRANDE VALLEY WITH BREEZY TO WINDY CONDITIONS EXPECTED. SUNDAY CONTINUES TO TREND TOWARD MORE WIDESPREAD PRECIPITATION AS THE UPPER LOW EJECTS NEWD OVER THE GREAT BASIN AND LOW/MID LEVEL MOISTURE CONTINUES TO BE ADVECTED INTO NM FROM THE S AND SE. INCREASED POPS AREAWIDE...THOUGH GENERALLY STAY A BIT CONSERVATIVE. WESTERLY FLOW WILL RETURN ON MONDAY...GENERALLY AT THE BASE OF THE TROUGH/LOW MOVING ACROSS THE CENTRAL/NORTHERN ROCKIES. DRIER AIR WILL START TO MOVE INTO THE NW BUT STILL A FAIR AMOUNT OF SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ELSEWHERE. THE TROUGH AXIS WILL PASS MONDAY NIGHT...AND FLOW WILL BECOME MORE NORTHWESTERLY. THIS SHOULD TEMPORARILY HALT ANY MONSOONAL MOISTURE FROM MOVING NORTHWARD. A WEAK UPPER HIGH WILL DEVELOP OVER NM FOR THE MIDDLE TO LATTER HALF OF THE WORK WEEK...THOUGH ENOUGH MOISTURE SHOULD BE AROUND TO SUPPORT A FEW STORMS. THE 12Z GFS AND LAST NIGHTS ECMWF BOTH SHOW A LARGE TROUGH MOVING INTO THE WESTERN US NEXT FRIDAY THRU THE WEEKEND. THIS SCENARIO WOULD BRING UP ANOTHER BOUT OF MONSOONAL MOISTURE FOR NM NEXT WEEKEND. HOWEVER...THE 12Z ECMWF DOES NOT SHOW THE TROUGH AS FAR SOUTH...THUS NOT AS MUCH MOISTURE ADVECTION NORTHWARD. STAY TUNED. 34 && .FIRE WEATHER... REMNANTS OF ODILE WILL KEEP HIGH HUMIDITY AND SCATTERED SHOWERS WITH WETTING RAIN REST OF THE AFTERNOON INTO TONIGHT FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. EASTERLY FLOW WILL RETURN ACROSS THE EASTERN PLAINS SATURDAY INCREASING LOW LEVEL RH ACROSS THE NORTHEAST HALF. DRYING VIA A MID LEVEL DRY INTRUSION EXPECTED ELSEWHERE...ESPECIALLY WESTERN AREAS. THE BEST CHANCE OF WETTING RAIN WOULD BE FOUND ACROSS THE SOUTHEAST. GAP WIND GUSTS RANGING FROM 30 TO 45 MPH WILL BE EXPECTED ALONG THE RIO GRANDE VALLEY SATURDAY EVENING INTO EARLY SUNDAY MORNING. RESIDUAL MOISTURE AND A MODERATELY STRONG UPPER LEVEL LOW TO OUR WEST WILL ENHANCE WETTING RAIN POTENTIAL AREAWIDE FOR SUNDAY. GREATEST EMPHASIS ACROSS SOUTH CENTRAL AND SOUTHEAST AREAS. TEMPERATURES WILL COOL 5 TO 10 DEGREES AREA WIDE BUT REMAIN NEAR NORMAL ACROSS THE NORTHWESTERN HALF OF THE STATE. EASTERLY WINDS WILL CONTINUE TO BE BREEZY. VENTILATION RATES LOOK TO BE FAIR TO GOOD FOR AREAS NORTH OF THE INTERSTATE 40 CORRIDOR. MONDAY WILL STILL SEE WETTING RAIN CHANCES AND BELOW NORMAL TEMPERATURES IN THE EAST...LESS WETTING RAIN POTENTIAL WITH NEAR NORMAL TEMPERATURES TO THE WEST. VENTILATION NOT EXPECTED TO CHANGE A LOT BETWEEN SUNDAY TO MONDAY WITH BETTER READINGS ALONG AND NORTH OF I40. MODELS REMAIN CONSISTENT WITH DEVELOPING A DRYING TREND OVER THE AREA STARTING TUESDAY ALTHOUGH A WEAK FRONTAL BOUNDARY IS STILL ANTICIPATED MID WEEK AND FAVOR THE EAST SLOPES OF THE CENTRAL MTNS EASTWARD. VENTILATION IS EXPECTED TO LOWER SOME TUESDAY/WEDNESDAY BUT NOT FALL OUT OF SIGHT. MODELS COULD IMPROVE THE NUMBERS AS WE GET CLOSER TO THAT PERIOD. THE NEXT UPPER TROUGH STILL ON TAP FOR LATE WEEK INTO THE FOLLOWING WEEKEND. MODELS REMAIN A LITTLE DIFFERENT IN TERMS OF TIMING AND STRENGTH OF IMPACTS. THE GFS IS MUCH DEEPER AND MORE PROGRESSIVE WITH THE TROUGH THUS SOME WIND IMPACTS POSSIBLE AHEAD OF IT. THIS IMPACTS VENTILATION RATES. ECMWF IS A BIT SLOWER. LOWER CONFIDENCE PERIOD FOR LATE WEEK INTO NEXT WEEK AT THIS TIME. 32/50 && .AVIATION... 18Z TAF CYCLE SH AND VCSH WITH MVFR CONDITIONS FROM REMNANTS OF ODILE WILL IMPACT TERMINAL SITES ACROSS THE EASTERN PLAINS THROUGH THIS EVENING...WITH GREATER IFR CONFIDENCE FOR TCC. AREAS OF PATCHY FOG AND LOW CLOUDS WILL ALSO IMPACT SITES EAST OF THE CENTRAL MTN CHAIN. WINDS WILL SHIFT EASTERLY OVERNIGHT INTO SATURDAY SO THERE IS A CHANCE OF MVFR CIGS IMPACTING CENTRAL TERMINAL SITES SUCH AS ABQ/SAF. BEST CHANCE OF LOW CIGS IMPACTING CENTRAL LOCATIONS WOULD BE SAF AND USED SCT025 TO INDICATE THAT AFTER 8Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 88 60 83 / 5 5 20 30 DULCE........................... 45 86 49 80 / 10 10 20 40 CUBA............................ 50 84 51 78 / 10 10 20 40 GALLUP.......................... 46 84 51 80 / 10 10 20 40 EL MORRO........................ 48 78 50 75 / 10 10 20 40 GRANTS.......................... 49 82 54 77 / 10 10 20 40 QUEMADO......................... 51 78 53 74 / 10 20 20 50 GLENWOOD........................ 54 83 52 82 / 20 30 30 30 CHAMA........................... 40 80 44 74 / 10 10 20 40 LOS ALAMOS...................... 55 81 56 74 / 20 10 20 40 PECOS........................... 50 77 53 69 / 20 10 30 50 CERRO/QUESTA.................... 46 78 48 75 / 10 10 20 40 RED RIVER....................... 40 71 43 67 / 10 20 30 50 ANGEL FIRE...................... 37 75 38 69 / 10 10 30 50 TAOS............................ 48 81 50 74 / 10 10 20 30 MORA............................ 48 76 50 67 / 20 10 30 50 ESPANOLA........................ 56 87 55 80 / 10 10 20 30 SANTA FE........................ 53 80 56 75 / 20 10 20 40 SANTA FE AIRPORT................ 54 84 56 77 / 20 10 20 30 ALBUQUERQUE FOOTHILLS........... 59 84 61 79 / 20 10 20 40 ALBUQUERQUE HEIGHTS............. 62 85 63 80 / 20 10 20 30 ALBUQUERQUE VALLEY.............. 60 86 60 82 / 20 10 20 30 ALBUQUERQUE WEST MESA........... 61 85 61 81 / 10 10 20 30 LOS LUNAS....................... 57 86 58 82 / 10 10 20 30 RIO RANCHO...................... 60 88 61 82 / 10 10 20 30 SOCORRO......................... 61 86 62 83 / 20 10 30 40 SANDIA PARK/CEDAR CREST......... 56 80 57 78 / 20 10 20 40 TIJERAS......................... 55 82 58 78 / 20 10 30 40 MORIARTY/ESTANCIA............... 47 80 49 74 / 20 10 30 50 CLINES CORNERS.................. 55 76 54 70 / 20 10 40 60 GRAN QUIVIRA.................... 57 77 57 70 / 20 20 40 50 CARRIZOZO....................... 60 80 60 73 / 30 20 40 50 RUIDOSO......................... 55 73 53 70 / 40 20 50 60 CAPULIN......................... 53 77 53 71 / 20 10 20 30 RATON........................... 55 82 51 76 / 10 10 20 40 SPRINGER........................ 53 83 53 76 / 20 10 30 40 LAS VEGAS....................... 51 78 51 71 / 20 10 40 50 CLAYTON......................... 60 81 58 78 / 20 20 20 30 ROY............................. 57 79 56 74 / 30 10 30 40 CONCHAS......................... 63 80 62 78 / 30 20 40 40 SANTA ROSA...................... 63 79 61 74 / 30 20 50 50 TUCUMCARI....................... 63 82 63 80 / 50 30 30 40 CLOVIS.......................... 63 76 62 76 / 60 40 40 50 PORTALES........................ 63 76 62 77 / 70 40 40 50 FORT SUMNER..................... 64 79 62 74 / 40 30 50 50 ROSWELL......................... 66 79 65 78 / 50 20 50 60 PICACHO......................... 60 76 60 70 / 40 20 50 60 ELK............................. 58 73 57 67 / 40 20 50 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34
Hazardous weather outlook, Sep 19, 4:42 AM MDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 442 AM MDT FRI SEP 19 2014 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 442 AM MDT FRI SEP 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE RAIN COULD BECOME LOCALLY HEAVY AT TIMES TODAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS REMNANT MOISTURE SLOWLY CROSSES THAT AREA. SOME LOCATIONS COULD RECEIVE OVER AN INCH OF ADDITIONAL RAINFALL MAINLY ALONG AND EAST OF THE PECOS RIVER. THE UPPER LEVEL CIRCULATION FORMERLY ASSOCIATED WITH HURRICANE ODILE WILL SHIFT FROM SOUTH CENTRAL NEW MEXICO INTO THE TEXAS PANHANDLE BY LATE IN THE DAY WITH THE THREAT OF HEAVY RAINFALL SHIFTING EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY AND SUNDAY EVENING...AN UPPER LEVEL LOW PRESSURE SYSTEM PASSING NORTH OF NEW MEXICO WILL DRAW MONSOON MOISTURE NORTHWARD OVER THE STATE. MINOR FLOODING WILL BE POSSIBLE IN A FEW SPOTS WITH THE POTENTIAL FOR FLASH FLOODING IN AND BELOW BURN SCARS. THE FAVORED AREA FOR LOCALLY HEAVY RAIN AND MINOR FLOODING SHOULD SHIFT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:43 AM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Sep 19, 8:02 AM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 118 min |
| Sep 19, 11:09 AM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Sep 19, 2:21 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 114 min |
| Sep 19, 2:24 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Sep 19, 3:24 PM MDT | Areal Flood Advisory | ABQ | Quay | 111 min |
| Sep 19, 5:45 PM MDT | Areal Flood Advisory | ABQ | De Baca | 105 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.